PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Trees of manifolds with boundary

Volume 139 / 2015

Paweł Zawiślak Colloquium Mathematicum 139 (2015), 1-24 MSC: 54E45, 57N99, 20F65. DOI: 10.4064/cm139-1-1


We introduce two new classes of compacta, called trees of manifolds with boundary and boundary trees of manifolds with boundary. We establish their basic properties.


  • Paweł ZawiślakInstitute of Mathematics
    Jagiellonian University
    Stanisława Łojasiewicza 6
    30-348 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image